# SDR AALA970551

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - BLENDED DAMAGE ON L-1 DOOR HANDLE PAN.  REFINISHED BLENDED AREA.  CONTINUE IN SERVICE.  (M)
